Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Parameters for integrating periodic functions of several variables

Author: Seymour Haber
Journal: Math. Comp. 41 (1983), 115-129
MSC: Primary 65D32; Secondary 41A55
MathSciNet review: 701628
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A number-theoretical method for numerical integration of periodic functions of several variables was developed some years ago. This paper presents lists of numerical parameters to be used in implementing that method. The parameters define quadrature formulas for functions of 2, 3, ..., 8 variables; error bounds for those formulas are also tabulated. The derivation of the parameters and error bounds is described.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32, 41A55

Retrieve articles in all journals with MSC: 65D32, 41A55

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society